by Tim williams
Hi, I have suffered from chrons for three years now and have yet to see the light at the end of the tunnel. My GI doc says that I had an irregular bowl duct to thank for this and since have had it surgically repaired. But as far as treatment over the years it has been pain meds for the constant pain an Ativan for my so called nervous stomach. All this is well and good ( I guess), but extreme fatigue and being lethargic are making everyday a struggle to do the things I once did. I know that prolonged use of pain meds could have this effect on your body, so I stopped taking them for months hoping to regain my energy. After being off the pain meds for months I still feel just as miserable as before?? I think I can handle the pain if I could just regain my energy that I once had? Any suggestions would be grateful!!!
Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.